# SDR QXEA200602617

- Difficulty date: September 30, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 12,824 hours, 12,952 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BZN FLIGHT NR 2381: DURING TAKEOFF, AFT CARGO DOOR WARNING.  MAINTENANCE INSPECTED DOOR.  OPS CHECK IAW AMM TASK 52-31-00-710-801.  OPS CHECK OK.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
